RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zalesskii, Boris Andreevich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:1310
Abstract pages:1315
Full texts:700
References:26

http://www.mathnet.ru/eng/person22508
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201302

Publications in Math-Net.Ru
1989
1. B. A. Zalesskii, V. V. Sazonov, V. V. Ulyanov, “A precise estimate of the rate of convergence in the Central Limit Theorem in Hilbert space”, Mat. Sb., 180:12 (1989),  1587–1613  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:2 (1991), 453–482  isi
2. B. A. Zalesskiĭ, “Accuracy of the Gaussian Approximation in Banach Spaces”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  815–817  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 747–748  isi
3. B. A. Zalesskiĭ, “Probabilities of Large Deviations in Hilbert Space”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  650–655  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 591–596  isi
1988
4. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “A Precise Estimate of the Accuracy of Normal Approximation in Hilbert Space”, Teor. Veroyatnost. i Primenen., 33:4 (1988),  753–754  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:4 (1988), 700–701  isi
5. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “Normal Approximation in Hilbert Space. II”, Teor. Veroyatnost. i Primenen., 33:3 (1988),  508–521  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:3 (1988), 473–487  isi
6. B. A. Zalesskiĭ, “On the Accuracy of Normal Approximation in Banach Spaces”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  257–265  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 239–247  isi
7. B. A. Zalesskiĭ, V. V. Sazonov, V. V. Ul'yanov, “Normal Approximation in Hilbert Space. I”, Teor. Veroyatnost. i Primenen., 33:2 (1988),  225–245  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:2 (1988), 207–227  isi
1985
8. B. A. Zalesskiĭ, “On the rate of convergence on some class of sets in the central limit theorem in Hilbert space”, Teor. Veroyatnost. i Primenen., 30:4 (1985),  662–670  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:4 (1986), 702–711  isi
1983
9. B. A. Zalesskiĭ, V. V. Sazonov, “On the closeness of moments in normal approximation in Hilbert space”, Teor. Veroyatnost. i Primenen., 28:2 (1983),  251–263  mathnet  mathscinet  zmath; Theory Probab. Appl., 28:2 (1984), 263–277  isi
1982
10. B. A. Zalesskii, “On an estimate of the rate of convergence in the central limit theorem in a Hilbert space”, Dokl. Akad. Nauk SSSR, 267:2 (1982),  276–279  mathnet  mathscinet  zmath
11. B. A. Zalesskiĭ, “Estimates of the accuracy of normal approximation in a Hilbert space”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  279–285  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 290–298  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021